Spontaneous bruising

Spontaneous bruising

M330/1174 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.4MB

Downloadable file size: 4.5MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Spontaneous bruising in a 70-year-old male taking aspirin and clopidogrel. Bruising is caused by the rupturing of small blood vessels (capillaries) beneath the skin. Both aspirin and clopidogrel are blood-thinners that stop platelets from clumping together and forming blood clots. Therefore, patients taking medicines such as these are at a higher risk of bruising than normal.

Release details: Model release available. Property release not required.

Keywords: 70 years old, 70-year-old, 70s, adult, anti-clotting, aspirin, biological, biology, bleeding, blood-thinner, blood-thinners, bruise, caucasian, clopidogrel, disorder, haemorrhage, human, human body, injury, male, man, medical, medicine, patient, seventies, skin, spontaneous bruising

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.